# SDR UIEA2021080901754

- Difficulty date: August 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 20,507 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0746
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN OFF EICAS CAUTION MESSAGE, FAILURE WAS ASSOCIATED WITH A LARGE JOLT, POSSIBLE COMPRESSOR STALL @7 MIN INTO FLIGHT EVENT( LP 1247984, ITEM M4: ACCOMPLISHED BORESCOPE INSPECTION OF HPC STAGES I,6,7,12 &13 AND HPT STAGES 1 AND 2 AS PER ATLAS P.P. ENGINEERING REQUEST FOR POSSIBLE COMPRESSOR STALL ON ENGINE, AND LPC STAGES 2 AND 5. ALL NOTED WITHING SERVICEABLE LIMITS REF B767-300 AMM 72-00-00-706-300-P00. EVIDENCE OF BIRD TRIKE INGESTION ON LPC 2,5 AND HPC 1. NO DAMAGE NOTED.  /  TRANSFERRED TO MDDR 151509 PER MEL 24-00-01-01, CAT B.  /  LP 1247995 ITEM 11: REMOVED AND REPLACED #1 ENGINE IDG PER AMM 24-11-01. PERFORMED OPS CHK, OPS CKD GOOD, NO LEAKS NOTED.
